# SDR AALA202308037936

- Difficulty date: July 12, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 72,112 hours, 27,662 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SEAT LIGHT INOPERATIVE AT ROW 21ABC. **SUPPLEMENTAL REPORT FOR AALA202307177936: MAINTENANCE REPAIRED WIRING HARNESS FOR SEAT 21ABC EMERGENCY PATH LIGHT PER SWPM 20-10-13 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
